# SDR CA070803003

- Difficulty date: June 1, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 3004800001
- Part serial: RT0032
- Condition: Defective
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE EXPERIENCED AN INFLIGHT SHUTDOWN.  AUTOFEATHER CONTROL UNIT WAS SUBSEQUENTLY REPLACED. (TC NR 20070803003)
